Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Achy Balls A Sign Of AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Muscle aches - HIV induced???

Upon further research I think your answer was not entirely correct. It seems HIV itself can cause Myopathy and Myalgia with elevated creatine kinase.http://www.emedicine.com/med/topic86.htm"Peripheral neuropathies are common in patients infected...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...have it.Regarding my original advice, please note I was responding to your complaints of being "constantly tired but mostly achy." Without knowing much more about your condition, such as how elevated your CPK really is, I was reluctant to go into... Read more »

Muscle aches - HIV induced???

Hey Doc what can I do? I am constantly tired but mostly achy. Not on any meds yet as I have good... Read more »

Body aches, flu symptoms, etc.

My husband was diagnosed with AIDS Nov 5, 2010 without any prior diagnosis or knowledge of him... Read more »
Articles
Canadian AIDS Treatment Information Exchange

A Practical Guide to HIV Drug Side Effects

...and Layout Studio Bello! Susan Hedley Illustration Beverly Deutsch CATIE thanks Health Canada's Canadian Strategy on HIV/AIDS, as well as Bristol-Myers Squibb and GlaxoSmithKline in partnership with Shire BioChem for funding this guide,... Read more »
Project Inform

Tesamorelin and Excess Deep Belly Fat

...significantly reduce triglycerides, which help lower the risk for heart disease. It also increased insulin-like growth factor , which aids the body to better use energy that may result in less stored fat. People who were on regimens of NRTIs +... Read more »
The Well Project

Women, Depression and HIV/AIDS

...that an underlying issue, such as depression or anxiety, causes or adds to your substance use, ask your health care provider or AIDS service agency for a referral to a mental health provider. Depression Can Cause Serious Problems Studies... Read more »
The Well Project

Caring for Your Heart if You Have HIV/AIDS

...symptom of heart disease is angina or chest pain. If you have angina you will feel discomfort. It may be a heaviness, pressure, aching, burning, fullness, squeezing, or painful feeling in the chest. Sometimes angina and chest pain can be mistaken... Read more »
Connect With Others

slight aches and pains back again

Posted by Anonymous, 2 Replies
...Hi, I had a possible exposure about 7 months ago. After that, I developed aches and pains all over my body as well as tiny red spots on both of my thighs. My stomach had a really "sour" feeling for about Read more »

hiv flu/please answer

Posted by Anonymous, 3 Replies
...Does the flu come like the stomach flu, very quickly with little notice with violent vomiting and aches and pains then diminishing quickly within two days? Read more »

JawACHES

Posted by Anonymous, 2 Replies
...Is a aching jaw a sign of anything related to HIV/ARS. Please answer this question for you. I have to know. Thank you. Read more »

slight body aches

Posted by Anonymous, 2 Replies
...Hi, I tested negative at 5 months, but right now, about 11 months after the incident, I have slight body aches (my neck, legs, back, feet). Do you think HIV could casue these slight aches? I'm not stressed out or worried or anything, Read more »